# SDR AALA201706069002

- Difficulty date: June 3, 2017
- Submitted: June 6, 2017
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug MD 83
- Aircraft serial: 49457
- Aircraft time: 90,104 hours, 43,536 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Cracked
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR TRANSCEIVER MOUNT SUPPORT BRACKET IS CRACKED ON THE AFT SIDE.   ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-11.  OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
